# SDR ASOA2016061014920

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 31,500 hours, 29,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  THE HANDLE WAS STUCK IN THE 3/4 OPEN POSITION.  OPS. TEST OF PASSENGER DOOR SEVERAL TRANSITS WITH F/A PERSONNEL.  OPS GOOD AT THIS TIME IAW AMM 52-11-21.  ACFT GOOD FOR SERVICE.
